Abemeciclib & nausea

  • 3 replies
  • 31 subscribers
  • 266 views

Hi!

I started taking Abemeciclib earlier this month and I am struggling with nausea and retching when I eat (I’ve vomitted a few times)

I’m taking cyclizine to try and reduce the nausea effects but it doesn’t seem to work all the time. Some days I’m able to cope but others I feel dreadful.

Any tips on dealing with the nausea? Is there a good time to take the anti nausea pill and should I take it with or without food?

Look forward to receiving any suggestions.

thanks Slight smile

  • Hi i always take my anti sickness pill 1 hour before food, i can take 3 a day and i try to take at the same time each day . Alo eat 3/4 small meals a day and no big meals. Keep it simple eggs, soup, rice and chicken ect. If no better go to your GP and ask for something stromger they are out there x

  • Thanks  

    Are you also taking abemeciclib? If so what time do you take these? 

  • No but a family member did. The new drug i am on has the same side effects so this is what i do for it. I would ask your oncologist what is best time to take your meds but most are in the morning but check first x